Bounding the Gini Mean Difference

Full text for this resource is not available from the Research Repository.

Cerone, Pietro (2008) Bounding the Gini Mean Difference. International Series of Numerical Mathematics, 157 (2). pp. 77-89. ISSN 0373-3149


Some recent results on bounding and approximating the Gini mean difference in which the author was involved for both general distributions and distributions supported on a finite interval are surveyed. The paper supplements the previous work utilising the Steffensen and Karamata type approaches in approximating and bounding the Gini mean difference.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1007/978-3-7643-8773-0_8
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID14995, Gini mean difference, continuous distributions, expectation, moments, variance, Steffensen and Karamata type inequalities
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login